Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Constant throat clearing condition, nasal drip problem. Due to acid reflux?

Hi there, I have constant throat clearing which is affecting my performance on stage - I m a singer. I ve had it ever since I can remember. I think it s a nasal drip problem but what could be causing that? Acid reflux? I m trying to follow a primitive style diet which seems to be helping a little. Please can you give me some advice? Thank you
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are having constant throat clearing with nasal drip.
This is usually caused by chronic pharyngitis or chronic laryngitis or chronic sinusitis. This is not caused by acid reflux.
The treatment of the condition is by use of antibiotics and decongestant drugs.
Salt water gargling and use of lozenges will provide symptomatic relief.
Hence I advice you to consult your ENT doctor for examination and treatment accordingly.

Thank you
Answered: Sat, 12 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor